# SDR CHQA200800102

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 19,780 hours, 16,961 cycles
- Engine: Ge CF343B1
- Engine time: 19,582 hours, 16,561 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Transducer
- Condition: Intermittent
- Location: Fire Bottle
- Part time: 9 hours, 9 cycles
- Component: Fire Bottle, Pacificscien
- Component part number: 365000183
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5552, IAH TO MGM.  EN ROUTE TO MGM THE FLIGHT CREW RECEIVED A CARGO BOTTLE LOW EICAS MESSAGE.  THE QRH WAS FOLLOWED AND IT WAS DECIDED TO DIVERT TO BTR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE TRANSDUCER ON THE CARGO FIRE BOTTLE INTERMITTENT AND REPLACED THE BOTTLE.
